# SDR USAA061365

- Difficulty date: November 29, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 16,822 hours, 16,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217220390
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT SEGMENT FRAME 66-68 - Y1162/-Y1292 HAS CORROSION.  DEFECTIVE PART REPLACED WITH IDENTICAL PART; CORR TASK JA-60-53500, LEVEL 1, DEFECT SIZE: 1 X 1 INCH.
